# SDR QXEA200701405

- Difficulty date: September 10, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 15,284 hours, 10,936 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Detector
- Part number: 5913163
- Part serial: A0309
- Condition: Failed
- Location: Te Flaps
- Part time: 15,284 hours, 10,937 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DEN - FLIGHT 2507, ON TAKEOFF ROLL, RECEIVED A FLAPS HALFSPEED STATUS MESSAGE.  MAINTENANCE REPLACED THE LEFT INBOARD SKEW DETECTOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
